• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Risperidone

messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
I have recently been started on Risperidone depot injection and I was wondering if anyone else has that on here and I was also wondering what your experiences of it are as I am still not convinced I want to be on it. Then again they have threatened me with taking away the option of me being able to choose what I want although does anyone know how they could do that??
Sorry to be a pain with stupid questions sorry not my myself at the moment

Messy x
 
sallyG

sallyG

Well-known member
Joined
Jul 4, 2009
Messages
1,693
Location
Essex England
im waiting to start the risepridone deot injections..bit concerned about it at the moment as i dont know how it will affect me..what are you exepriences on it so far?..im currently taking risperidone 40mg..but i get a lull in my meds about 3 to 4pm each day where i start feeling really awful again until my evening dose kicks in.
 
messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
So far I haven't felt any change but then I have been told my psychiatrist that it can take up to 4 weeks before you feel any effect from it I am still taking the tablets alongside the depot. Its supposed to release it more evenly so maybe it will benefit you as you get a lull later in the day Good luck with it and let me know how you get on with it I would be interested to hear
Take care
Messy x
 
sallyG

sallyG

Well-known member
Joined
Jul 4, 2009
Messages
1,693
Location
Essex England
thanks Messy..still waiting to hear from the clinic..but will keep you updated...my pyschiatrist told me it would take me about 8 weeks for me to feel an difference...and that i had to take the tablets alongside the depot as well to begin with.
hope you get on ok with it hun..x
 
messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
thanks Sally we will have to keep in touch and let each other know how we are getting on :) :hug:
 
Top